Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Treatment for stuttering

i have a problem of stuttering from my childhood. i feel it is a seasonal problem. pls suggest me about that. my psychatrits sugedt me to take pexidep cr 25 & provanol 10. can i overcome this disorder. i am very ambitious about my future. i feel that this problem restricts me from bright future.. pls can u you tell me why this disorder occurs?
Asked On : Fri, 9 Jul 2010
Answers:  2 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
The mention of Seasonal itself indicates that it is psychological. Develop good language skills. parctice speech in smmoth flow format as if it singing. Practice short speeches in front of the mirror. Learn nad practice some realxation techniques or get the help of a psychologist or a speech therapist

Clinical psychologist
Answered: Wed, 7 Sep 2011
General & Family Physician Dr. Akshith's  Response
thanks for your query,
well stuttering is not a disorder as such and it can definitely be overcome. all it needs is speech therapy and lots of self confidence from you instead of the drugs. you need to motivate yourself and believe in yourself and you can overcome it. all the very best.
take care.
Answered: Wed, 7 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor